Bayer, P.; Lario, J. C.
On Galois representations defined by torsion points of modular elliptic curves
Compositio Mathematica, Tome 84 (1992) no. 1 , p. 71-84
Zbl 0770.11029 | MR 1183564
URL stable : http://www.numdam.org/item?id=CM_1992__84_1_71_0

Bibliographie

[As] Asai, T.: On the Fourier coefficients of automorphic forms at various cusps and some applications to Rankin's convolution, J. Math. Soc. Japan 28 (1976), 48-61. MR 427235 | Zbl 0313.10026

[At-Le] Atkin, A.O.L. and Lehner, J.: Hecke operators on Γ0(N), Math. Ann. 185 (1970), 134-160. Zbl 0177.34901

[At-Li] Atkin, A.O.L. and Li, W.-C.: Twists of newforms and pseudo-eigenvalues of W-operators, Invent. Math. 48 (1978), 221-243. MR 508986 | Zbl 0369.10016

[Ca] Carayol, H.: Sur les représentations l-adiques attachées aux formes modulaires de Hilbert, Ann. scient. E.N.S. 19 (1986), 409-468. Numdam | MR 870690 | Zbl 0616.10025

[Hi] Hida, H.: Galois representations into GL2[[X]] attached to ordinary cusp forms, Inv. Math. 85 (1986), 545-577. MR 848685 | Zbl 0612.10021

[Jo-Li] Jordan, B.W. and Livné, R.: Conjecture 'epsilon' for weight k > 2, Bull. Amer. Math. Soc. 21 (1989), 51-69. MR 985137 | Zbl 0675.10020

[Ko] Koike, M.: Congruences between cusp forms and linear representations of the Galois group, Nagoya Math. J. 64 (1976), 63-85. MR 419363 | Zbl 0349.10018

[Kr] Kraus, A.: 'Thèse: Sur l'arithmétique des courbes elliptiques', 1990.

[La] Langlands, R.P.: Automorphic forms and l-adic representations, Modular Forms of One Variable II, 361-500; Springer Lect. Notes 349, 1973. Zbl 0279.14007

[Ma] Mazur, B.: Rational isogenies of prime degree, Invent. Math. 44 (1978), 129-162. MR 482230 | Zbl 0386.14009

[Ma-Ti] Mazur, B. and Tilouine, J.: Représentations galoisiennes, différentielles de Kähler, et 'conjectures principales',Publ. Math. IHES 71 (1990), 65-103. Numdam | MR 1079644 | Zbl 0744.11053

[Mi] Miyake, T.: On automorphic forms on GL2 and Hecke operators, Ann. of Math. 94 (1971), 174-189. MR 299559 | Zbl 0204.54201

[Og] Ogg, A.: On the eigenvalues of the Hecke operators, Math. Ann. 79 (1969), 101-108. MR 269597 | Zbl 0169.10102

[Ri] Ribet, K.: On modular representations of Gal(Q/Q) arising from modular forms, Invent. Math. 100 (1990), 431-476. MR 1047143 | Zbl 0773.11039

[Se1] Serre, J.-P.: Facteurs locaux des fonctions zêta des variétés algébriques (définitions et conjectures); Séminaire Delange-Pisot-Poitou 19 (1969/70); Œ 87. Springer, 1986. Numdam | Zbl 0214.48403

[Se2] Serre, J.P.: Propriétés galoisiennes des points d'ordre fini des courbes elliptiques, Invent. Math. 15 (1972), 259-331; Œ 94, 1986. Zbl 0235.14012

[Se3] Serre, J.-P.: Valeurs propres des opérateurs de Hecke modulo l, Astérisque 24-25 (1975), 109-117; Œ 104, Springer, 1986. Zbl 0305.10021

[Se4] Serre, J.-P.: Sur les représentations modulaires de degré 2 de Gal(Q/Q), Duke Math. J. 54 (1987), 179-230. MR 885783 | Zbl 0641.10026

[Se-Ta] Serre, J.-P. and Tate, J.: Good reduction of abelian varieties, Ann. of Math. 88 (1968), 492-517; Π79, Springer, 1986. Zbl 0172.46101

[Sh] Shimura, G.: On the factors of the Jacobian variety of a modular function field, J. Math. Soc. Japan 25 (1976), 523-544. MR 318162 | Zbl 0266.14017

[Wi] Wiles, A.: On p-adic representations for totally real fields, Ann. of Math. 123 (1986), 407-456. MR 840720 | Zbl 0613.12013